Skip to Main content Skip to Navigation
Journal articles

Almost complex submanifolds of nearly Kähler manifolds

Abstract : We study almost complex submanifolds of pseudo nearly Kähler manifolds. We show in particular that a 6 dimensional strict nearly Kähler manifold does not admit any 4 dimensional almost complex submanifolds. This generalises results obtained by Gray (Proc Am Math Soc 20:277–279, 1969) for the nearly Kähler 6-sphere and by Podestà and Spiro (J Geom Phys 60:156–164, 2010) in the Riemannian case.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03722951
Contributor : Kathleen TORCK Connect in order to contact the contributor
Submitted on : Wednesday, July 13, 2022 - 5:32:58 PM
Last modification on : Thursday, July 14, 2022 - 3:55:32 AM

Identifiers

Collections

Citation

Limiao Lin, Luc Vrancken, Anne Wijffels. Almost complex submanifolds of nearly Kähler manifolds. Archiv der Mathematik, Springer Verlag, 2020, 115 (3), pp.353-358. ⟨10.1007/s00013-020-01469-w⟩. ⟨hal-03722951⟩

Share

Metrics

Record views

9